Advertisement

Mathematische Zeitschrift

, Volume 113, Issue 2, pp 106–112 | Cite as

Rings with the minimum condition for principal right ideals have the maximum condition for principal left ideals

  • David Jonah
Article

Keywords

Minimum Condition Left Ideal Maximum Condition Principal Left Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bass, H.: Finitistic dimension and a homological generalization of semi-primary rings. Trans. Amer. Math. Soc.95, 466–488 (1960).Google Scholar
  2. 2.
    Faith, C.: Rings with minimum condition on principal ideals. Arch. der Math.10, 327–330 (1959) [cf. remarks added in proof].Google Scholar
  3. 3.
    Fuchs, L., Rangaswamy, K. M.: On generalized regular rings. Math. Z.107, 71–81 (1968).Google Scholar
  4. 4.
    Kaplansky, I.: Topological representation of algebras. II. Trans. Amer. Math. Soc.68, 62–75 (1950) [cf. Section 8].Google Scholar
  5. 5.
    McCoy, N. H.: Generalized regular rings. Bull. Amer. Math. Soc.45, 175–178 (1939).Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • David Jonah
    • 1
  1. 1.Department of MathematicsWayne State UniversityDetroitUSA

Personalised recommendations